# SDR RAIA990227

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 7271825
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7332 - STL - MAIN INVERTER CIRCUIT BREAKER BROKE DURING OPS CHECK.  MAINTENANCE REPLACE MAIN INVERTER CIRCUIT BREAKER.  (M)
